ITEM METADATA RECORD
Title: Surfaces with parallel mean curvature vector in 𝕊2×𝕊2 and ℍ2×ℍ2
Authors: Torralbo, Francisco ×
Urbano, Francisco #
Issue Date: 2012
Publisher: American Mathematical Society
Series Title: Transactions of the American Mathematical Society vol:364 issue:2 pages:785-813
Abstract: Two holomorphic Hopf differentials for surfaces of non-null parallel mean curvature vector in 𝕊2×𝕊2 and ℍ2×ℍ2 are constructed. A 1:1 correspondence between these surfaces and pairs of constant mean curvature surfaces of 𝕊2×ℝ and ℍ2×ℝ is established. Using that, surfaces with vanishing Hopf differentials (in particular spheres with parallel mean curvature vector) are classified and a rigidity result for constant mean curvature surfaces of 𝕊2×ℝ and ℍ2×ℝ is proved.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science